MathSciNet Relay Station
MathSciNet bibliographic data
MR653917 (84i:14025) 14J25 (10D21 14F12 14J20 32N15)
Holzapfel, R.-P. Invariants of arithmetic ball quotient surfaces. Math. Nachr. 103 (1981), 117–153.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement